UPM Institutional Repository

Chromatic equivalence class of the join of certain tripartite graphs


Citation

Lau, Gee Choon and Peng, Yee Hock (2007) Chromatic equivalence class of the join of certain tripartite graphs. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 103-108. ISSN 1823-8343

Abstract

For a simple graph G, let P(G;λ) be the chromatic polynomial of G. Two graphs G and H are said to be chromatically equivalent, denoted G ~ H if P(G;λ) = P(H;λ). A graph G is said to be chromatically unique, if H ~ G implies that H ≅ G. Chia [4] determined the chromatic equivalence class of the graph consisting of the join of p copies of the path each of length 3. In this paper, we determined the chromatic equivalence class of the graph consisting of the join of p copies of the complete tripartite graph K1,2,3. MSC: 05C15;05C60


Download File

[img]
Preview
PDF
page_103-108.pdf

Download (108kB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Faculty of Science
Publisher: Universiti Putra Malaysia Press
Keywords: Tripartite graphs; Chromatic polynomial; Chromatic equivalence class
Depositing User: Najwani Amir Sariffudin
Date Deposited: 03 Jun 2011 07:14
Last Modified: 27 May 2015 04:17
URI: http://psasir.upm.edu.my/id/eprint/12562
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item